# SDR SWAA2024091034700

- Difficulty date: September 6, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 34,697 hours, 16,685 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT ROW 12DEF LOOSE IN TRACK MOUNTS.<[01] RESECURED CABIN SEAT ROW 12DEF IN TRACK MOUNTS PER AMM 25-22-00
